# SDR IXXA07SMN140S

- Difficulty date: April 21, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Bs 1581 L26r
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, IMPROPER REPAIR LOCATED AT STATION 1581 LONGERON 23 RIGHT. REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND. FABRICATED NEW SKIN, EXTERNAL DOUBLER, AND INTERNAL DOUBLER. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21, 51-1-20D,SEMAN DRAWING NUMBER ED-4521,DC8 NDT SPM PART 06-10-01.001,DC8 SRM 51-1-8B,DC8 SRM 51-1-11, AND 51-3-1.
